# SDR CALA2023062802068

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 71,736 hours, 29,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Fr 68 Rh, Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 RH, DOOR STOP 1, LOWER IB HOLE HAS CRACK INDICATION IN FRA ME LAYER @ 6 OCLOCK DIRECTION (AD RELATED SUPPORT TASK)(AD2022-2 2-04) GENERATED AT HAECO LCQ PER NR 9296382 (26382) BY MECH V892 444 N IAW SRM 53-41-12-300-010. PERFORMED ROTOSCAN, NO DEFECTS NOTED LS OF 10700FC (FH NOT RELEVANT). INSPECTION METHOD IS HFEC (REFE INSPECTIONS AT INTERVALS OF 10700FC (FH NOT RELEVANT). (REFER TO AMM 53-41-00). . INSTALLED REPAIR BUSHING AND PERFORMED AND FINAL REAMED TO 2ND R TO NTM 51-10-08) AND ROTOTEST (REFER TO AMM 53-41-00). INSPECTION METHOD IS HFEC (REFER TO NTM 51-10-08) AND ROTOTEST OVERSIZE OF 0.2810IN IAW SRM 53-41-12-300-010. PER SRI 5.-41-12-205-009, TABLE 002, INSPECTION THRESHOLD IS FROM TIME OF ADL EMBODIMENT24500FC (FH NOT RELEVANT), SUBSEQUENT ADD EMP:HAECO EMPL V934655 REPAIRED HOLE AT FR68 DOORSTOP #1 LWD IAW SRM 53-41-12-300-010. PERFORMED COLDWORK OF NON-DISCREPANT HOLES AND REAMED TO 2ND OVE THIS LOGPAGE REPLACES LP 4905308 TO CORRECT DIMENSIONS. REAMED HOLE FROM 0.2810IN TO 0.4530IN IAW SRM 53-41-12-12-300-00 RSIZE OF 0.2810IN IAW SRM 53-41-12-300-010. PER SRI 5.-41-12-205 8. PERFORMED ROTOSCAN IAW NTM 51-10-01, NO DEFECTS NOTED. COLDWO -009, TABLE 002, INSPECTION THRESHOLD IS FROM TIME OF ADL EMBODI RKED HOLE IAW SRM 53-41-12-300-010. FINAL REAMED HOLE TO 0.4840I MENT24500FC (FH NOT RELEVANT), SUBSEQUENT INSPECTIONS AT INTERVA ADD EMP:HAECO EMPL  V934655
